# SDR TWAA9806204

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54333
- Make and model: Boeing 727231
- Aircraft serial: 20460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 700/720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING C-CHECK, FOUND FUSELAGE STRINGER 27L WITH CORROSION BETWEEN STATION 700 AND STATION 720.  REMOVED SECTION OF STRINGER AND INSTALLED SPLICE SECTION PER SRM 53-10-3.  (M)
